# SDR AWXA9900421

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Fastener
- Part number: BACB30MY12K
- Condition: Sheared
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE SEVERAL FASTENERS ON THE PYLON ATTACH FITTING, WHERE THE DIAGONAL WING BRACE ATTACHES WERE LOOSE AND 2 WERE SHEARED.  ACTION IS CURRENTLY BEING EVALUATED FOR DISPOSITION AND REPAIR.
